advertisement
Question
Posted by: Bill | 2008/01/16

perspirex

With regards to question 1658 about applying perspirex on the face, is it possible that the skin on the face may darken with use of perspirex as side effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Bill
It can irritate the skin causing redness and soreness but not darkening as far as I can find out?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement